×

Found 454 Documents (Results 1–100)

On Pareto minimum solutions. (English) Zbl 1470.49043

Caristi, Giuseppe (ed.), Proceedings of the VIIth international conference in “Stochastic geometry, convex bodies, empirical measures and applications to mechanics and engineering train-transport”, Messina, Italy, April 22–24, 2009. Palermo: Circolo Matematico di Palermo. Suppl. Rend. Circ. Mat. Palermo (2) 81, 333-336 (2009).
MSC:  49K10
PDFBibTeX XMLCite

On the estimate of the uniform deviation from the class of functions with bounded third derivative. (English. Russian original) Zbl 1312.41038

Proc. Steklov Inst. Math. 264, Suppl. 1, S168-S176 (2009); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 14, No. 3, 145-152 (2008).
MSC:  41A50 41A28
PDFBibTeX XMLCite
Full Text: DOI

Integral approximation of the characteristic function of an interval by trigonometric polynomials. (English. Russian original) Zbl 1312.41036

Proc. Steklov Inst. Math. 264, Suppl. 1, S19-S38 (2009); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 14, No. 3, 19-37 (2008).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Application of Markov’s quadrature in orthogonal expansions. (English. Russian original) Zbl 1304.65113

Mosc. Univ. Math. Bull. 64, No. 6, 244-248 (2009); translation from Vest. Mosk. Univ. Mat. Mekh. 64, No. 6, 18-22 (2009).
MSC:  65D30 42C05
PDFBibTeX XMLCite
Full Text: DOI

Proceedings of the Irish conference on the mathematical foundations of computer science and information technology (MFCSIT 2006), National University of Ireland, Cork, Ireland, August 1–5, 2006. (English) Zbl 1279.68018

Electronic Notes in Theoretical Computer Science 225. Amsterdam: Elsevier. 468 p., electronic only (2009).
MSC:  68-06 00B25
PDFBibTeX XMLCite
Full Text: Link

Chebyshev expansions for solutions of linear differential equations. (English) Zbl 1237.68250

May, John P. (ed.), ISSAC 2009. Proceedings of the 2009 International Symposium on Symbolic and Algebraic Computation, Seoul, July 28–31, 2009. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-60558-609-0). 23-30 (2009).
MSC:  68W30 34A25 33C45
PDFBibTeX XMLCite
Full Text: DOI arXiv

Proceedings of the 2009 international symposium on symbolic and algebraic computation, ISSAC 2009, Seoul, July 28–31, 2009. (English) Zbl 1236.00041

New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-60558-609-0). xii, 389 p. (2009).
PDFBibTeX XMLCite
Full Text: Link

A comparison between two collocations methods for linear polylocal problems – a computer algebra based approach. (English) Zbl 1240.65220

Simian, Dana (ed.), Modelling and development of intelligent systems. Proceedings of the first international conference, Sibiu, Romania, October 22–25, 2009. Sibiu: “Lucian Blaga” University Press. 164-173 (2009).
MSC:  65L10 65L05
PDFBibTeX XMLCite

A sharp constant in the Jackson-Stechkin inequality in the space \(L^{2}\) on the period. (English. Russian original) Zbl 1232.41012

Proc. Steklov Inst. Math. 266, Suppl. 1 (2009, Suppl. 2), 78-102 (2009); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 15, No. 1 (2009).
MSC:  41A17 41A50
PDFBibTeX XMLCite
Full Text: DOI

Integral approximation of the characteristic function of an interval and the Jackson inequality in \(C(\mathbb T)\). (English. Russian original) Zbl 1252.41011

Proc. Steklov Inst. Math. 266, Suppl. 1 (2009, Suppl. 2), 56-63 (2009); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 15, No. 1 (2009).
MSC:  41A17 41A50
PDFBibTeX XMLCite
Full Text: DOI

External estimation of a segment function by a polynomial strip. (Russian, English) Zbl 1224.58025

Zh. Vychisl. Mat. Mat. Fiz. 49, No. 7, 1175-1183 (2009); translation in Comput. Math., Math. Phys. 49, No. 7, 1119-1127 (2009).
MSC:  58K05
PDFBibTeX XMLCite
Full Text: DOI

Preconditioning of saddle point problems by the method of Hermitian and skew-Hermitian splitting iterations. (Russian, English) Zbl 1224.65070

Zh. Vychisl. Mat. Mat. Fiz. 49, No. 3, 411-421 (2009); translation in Comput. Math., Math. Phys. 49, No. 3, 398-408 (2009).
MSC:  65F08 65F10
PDFBibTeX XMLCite
Full Text: DOI

An automatic quadrature formula for evaluating singular integral with Cauchy kernel by Chebyshev polynomials. (English) Zbl 1207.65159

Ismail, Mohd Tahir (ed.) et al., Proceedings of the 5th Asian mathematical conference (AMC), June 22–26, 2009, Kuala Lumpur, Malaysia. Vol. III: Statistics, operations research and miscellaneous. Penang: Universiti Sains Malaysia, School of Mathematical Sciences (ISBN 978-967-5417-55-9/CD). 130-138 (2009).
MSC:  65R20
PDFBibTeX XMLCite

Optimal control of linear time delay systems via direct method and Chebyshev polonomials. (English) Zbl 1207.49008

Ismail, Mohd Tahir (ed.) et al., Proceedings of the 5th Asian mathematical conference (AMC), June 22–26, 2009, Kuala Lumpur, Malaysia. Vol. III: Statistics, operations research and miscellaneous. Penang: Universiti Sains Malaysia, School of Mathematical Sciences (ISBN 978-967-5417-55-9/CD). 33-43 (2009).
MSC:  49J21
PDFBibTeX XMLCite

Chebyshev wavelets direct method for variational problems. (English) Zbl 1207.65173

Ismail, Mohd Tahir (ed.) et al., Proceedings of the 5th Asian mathematical conference (AMC), June 22–26, 2009, Kuala Lumpur, Malaysia. Vol. III: Statistics, operations research and miscellaneous. Penang: Universiti Sains Malaysia, School of Mathematical Sciences (ISBN 978-967-5417-55-9/CD). 7-16 (2009).
MSC:  65T60
PDFBibTeX XMLCite

Nonsymmetric approximations of classes of periodic functions by splines of defect 2 and Jackson-type inequalities. (Russian, English) Zbl 1224.41034

Ukr. Mat. Zh. 61, No. 11, 1443-1454 (2009); translation in Ukr. Math. J. 61, No. 11, 1695-1709 (2009).
MSC:  41A15 41A50
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 3

Main Field

all top 3

Software